# SDR CA020626010

- Difficulty date: June 24, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 15,194 hours
- Engine: Pwa PT6A28
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Contaminated
- Location: Mlg
- Part time: 15,725 hours, 15,057 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKOFF THE LANDING GEAR WOULD NOT RETRACT. AIRCRAFT RETURNED TO BASE. MAINTENANCE DISCOVERED THAT THE RIGHT HAND WIRING CONECTOR IN THE WHEEL WELL WAS DIRTY AND PREVENTED THE PROPER INDICATION TO ALLOW THE LANDING GEAR TO BE RETRACTED. THE CONNECTOR WAS CLEANED AND CHECKED FOR SEALING. THREE GEAR SWING COMPLETED AND CHECKED SERVICABLE
